International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 547-558

Rings with many idempotents

Huanyin Chen

Department of Mathematics, Hunan Normal University, Changsha 410006, China

Received 31 July 1998

Copyright © 1999 Huanyin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce a new stable range condition and investigate the structures of rings with many idempotents. These are also generalizations of corresponding results of J. Stock and H. P. Yu.